Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Prurigo nodularis on lower legs, on homeopathic treatment, taken cortisone injections, had urticaria. Advice?

I am suffering from prurigo nodular on lower part of both legs from last 8 years. I have taken allopathy treatment earlier which includes injections of cortisone as well. Presently I am taking treatment fro batras homeopathy . I was also suffering from urtcaria but now having relief. May I request for an advice so that I get relief from itching & scars/bumps.
Asked On : Sat, 2 Jun 2012
Answers:  2 Views:  681
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hallow Mr M thanks for using heath care magic ,prurigo nodularis is a hypersensitivity reaction to insect bite usally ,you may opt for allergy test to know exact cause ,ointments contains momentasone with fusidic acid ,antiallergic like fexofenadine 180 at night .for scars consult your dermatologist for scar reversal . thanks Dr Prakash roy
Answered: Sat, 2 Jun 2012
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. Prurigo (itching) nodularis (nodules) (PN) was on legs,thus systemic causes like thyroid problems,cholestasis, uremia, hodgkin disease and Immunodeficiency states can be ruled out.
2. you haven't mentioned about the cause and symptoms of your PN??
3. any auto immune condition dysfunction?
4. cessation of cortisone (steroid) will allow relapse to occur, along with flaring up of the symptoms.
5. PN is very hard/resistant to treat, one can include capsaicin cream,oral naltrexone, minocycline, gabapentin are alternatives to mild improvement.
6. recently Thalidomide was used to cure PN, but due to its side effect of causing Peripheral Neuropathy, its analogue 'lenalidomide' 5mg/day is used which showed significant reduction in pruritus, improvement in sleep,mood and ability to concentrate.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor